# SDR COMA0060115

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Engine: Ge CF343A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Element
- Part number: 355413255
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE.  REPALCED BLEED AIR LEAK DETECTION LOOP A 40 WK.
